# SDR DL757951308

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT APU COWL DOOR SKIN CRACKED AROUND LATCH CUTOUT, LOCATED 2ND FROM THE AFT END NR 62.  CUT OUT DAMAGED AREA AND FABRICATED DOUBLER PER MM 52-48-05.
